# SDR GR4D20131022001

- Difficulty date: October 21, 2013
- Submitted: October 22, 2013
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N477Q
- Make and model: Gulstm GIV
- Aircraft serial: 1377
- Aircraft time: 11,522 hours, 5,665 cycles
- System (JASC): 5755 · Spoilers
- Part: Plate
- Part number: 1159WM202414
- Condition: Corroded
- Location: Zone 600
- Part time: 11,522 hours, 5,665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT SPOILER SUPPORT PLATE CORRODED.
